# SDR REXA201906176878

- Difficulty date: May 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670314821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON ANGLES (4EAS) AT SERVICE DOOR SORROUND STRUCTURE LOWER SILL (ON FITTINGS OF PROTECTOR PLATE). (SM)(CPAX)(TCI53-20-320)                                                           
"ANGLES (4EAS) AT SERVICE DOOR SORROUND STRUCTURE LOWER SILL WERE REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01.
